MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; OXYGEN CONCENTRATOR

RESPIRONICS, INC. EVERFLO; OXYGEN CONCENTRATOR
Model Number 1020006
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to a everflo device.There was an allegation of broken cable.There was no report of patient harm or injury.There was no report of medical intervention.The device was returned to a third-party service center for evaluation.During evaluation, the technician observed that the power cord was burnt.Upon review of the event, the service center has been instructed to return the device to the manufacturer product investigation laboratory (pil) for further investigation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the investigation is complete.

Brand Name
EVERFLO
Common Device Name
OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24663417
Report Number2518422-2026-009869
Device Sequence Number5042240
Product Code CAW
UDI-Device Identifier00606959032552
UDI-Public(01)00606959032552
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1020006
Device Catalogue Number1020006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown